# SDR SWAA20111210476

- Difficulty date: December 10, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 24,917 hours, 14,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EEPLS COVER LOOSE.  REMOVED AND REPLACED COVER PER MM.
